# SDR JJBA2011120810001

- Difficulty date: December 8, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N857CA
- Make and model: Dhav DHC8202
- Aircraft serial: 531
- Aircraft time: 26,646 hours, 29,112 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 473054
- Part serial: 1117
- Condition: Intermittent
- Location: Cargo Bay
- Part time: 9,059 hours, 9,682 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT REPORTED THAT THE BAGGAGE SMOKE WARRING INTERMITTENT IN FLIGHT, FLIGHT DIVERTED.   MX REMOVED AND REPLACED NR 2 SMOKE DETECTOR.  OPS CHECKED SATISFACTORY.
